Not sure if that could be a symptom of Lantus, at least I've never heard it. Could there be other reasons for the swelling such as retaining water for some reason?
Couldn't find a very good answer, but noted that it is a side effect of Lantus. Could have happened for other reasons, just glad it went away!
I have been on Lantus for about 10 years and have never had any leg swelling. I wasn't even aware it was a side effect of Lantus. Glad it went away too.
Hi palominovet. You might consider replacing Lantus with Levemir. I had a constant headache on Lantus, but no side affects with Levemir. In addition the peaks are smaller with Lev., leading to fewer lows.
I just LOL'd, to be honest. Not that it's funny that you had headaches- but I seem to have had a low grade one the last couple of days. I'll wait and see if it subsides, but how ironic.
I'll consider switching, but I've got tons of Lantus already. :/
Maybe your doctor has a sample vial of Levemir so that you could try it out. I sure did hate that headache, day and night and a constant frown on my face.
If it happens again take note to tell your doctor and be sure to tell him it has happened before.
yes! that's why i switched to levemir. my endo told me this can happen, especially when your blood sugars are really high and they start to come down (it's what can cause the muscle cramping too, water retention). i almost had to take a diuretic. i find sometimes, if my blood sugars get high, regardless, i kinda retain water...the minute my blood sugars become normal...it goes away..when they get towards the 80's I pee it out. it's very strange. that's why it really only feels 'normal' to me when my blood sugars are normal.
I never had leg swelling on Lantus, but did have persisent lows when Lantus peaked.
Have used it 7 years now and never got that. So many things to watch out for!
When I took Lantus I retained water like it was going to be worth gold one day..lol..My stomach, face, arms, hands, legs and feet would often be swollen. Since switching to Levemir I have no issues...
P.S. If you find yourself swollen drink a massive amount of water at one time, if it goes down, it was water retention.